MathSciNet Relay Station
MathSciNet bibliographic data
MR2586990 14J25 (14J17)
Takayama, Yukihide On non-vanishing of cohomologies of generalized Raynaud polarized surfaces. J. Pure Appl. Algebra 214 (2010), no. 7, 1110–1120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement